# SDR FDEA202506261061

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 18,720 hours, 7,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141T56026
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC, LT TUNNEL, STA 246 - STA 266 FLOORBEAM WEB CRACKED, LBL APPROX 48 FABRICATED/REPLACED WEB P/N 141T5602-2, REF B767 SRM 51-40-02-0G & BOEING DRW   141T5602.THIS IS A MAJOR REPAIR
